# SDR USAAF01025

- Difficulty date: May 15, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N886US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11346
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - THE AFT LAVATORY AREA EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE CLEANED CORROSION FROM BATTERY PACK CONTACTS IN NR 8 EMERGENCY POWER SUPPLY.  OPERATIONALLY CHECKED OK.  (M)
